Skip to main content

On Stochastic Representation of Blow-Ups for Distributed Parameter Systems

Part of the Lecture Notes in Computer Science book series (LNTCS,volume 10187)


This paper studies the regularity properties of stochastic representation of the stationary solution of the Fokker-Planck equation and related Dirichlet problem. When the correlation structure is exponential, we relate the representation process to the Ornstein-Uhlenbeck process. We derive some properties of blow-up identification by the singular points of the correlation structure.


  • Blow-up
  • Fokker-Planck equation
  • Gaussian random field
  • Hilbert space
  • Ornstein-Uhlenbeck process
  • Stochastic representation

M. Stehlík—I thank to Professor Lyuben Valkov for his invitation.

This is a preview of subscription content, access via your institution.

Buying options

USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-3-319-57099-0_12
  • Chapter length: 9 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
USD   89.00
Price excludes VAT (USA)
  • ISBN: 978-3-319-57099-0
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   119.99
Price excludes VAT (USA)
Fig. 1.
Fig. 2.
Fig. 3.


  1. Chung, C.B., Kravaris, C.: Identification of spatially discontinuous parameters in 2nd order parabolic systems by piecewise regularization. Inverse Prob. 4, 973–994 (1988)

    CrossRef  MATH  Google Scholar 

  2. Egozcue, J.J., Diaz-Barrero, J.L., Pawlowsky-Glahn, V.: Hilbert space of probability density functions based on Aitchison geometry. Acta Math. Sin. English Ser. 22(4), 1175–1182 (2006)

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Evans, L.C.: Partial Differential Equations: Graduate Studies in Mathematics. American Mathematical Society, Providence (1998). 2nd edn. (2010)

    Google Scholar 

  4. Karatzas, I., Shreve, S.E.: Brownian Motion and Stochastic Calculus. Graduate Texts in Mathematics, vol. 113, 2nd edn. Springer, Heidelberg (1991)

    MATH  Google Scholar 

  5. Prokhorov, Y., Shiryaev, A.N.: Probability Theory III. Encyclopaedia of Mathematical Sciences, vol. 45. Springer, Heidelberg (1998)

    CrossRef  MATH  Google Scholar 

  6. Rybicki, G.B.: Notes on the Ornstein-Uhlenbeck Process, unpublished notes (1994)

    Google Scholar 

  7. Stehlík, M.: Stochastic modelling for solving PDE and D-optimality under correlation. Romai J. 1(1), 175–182 (2005)

    MathSciNet  MATH  Google Scholar 

  8. Stehlík, M. On Stochastic Representation for Dirichlet Problem Solution. MendelNet (2006). Alfaknihy, Prague (in press)

    Google Scholar 

  9. Uciński, D.: Optimal Measurement Methods for Distributed Parameter System Identification. CRC Press, Boca Raton (2005)

    MATH  Google Scholar 

  10. Walter, É., Pronzato, L.: Qualitative and quantitative experiment design for phenomenological models-A survey. Automatica 26(2), 195–213 (1990)

    MathSciNet  CrossRef  MATH  Google Scholar 

Download references


Research was supported by the Slovak Research and Development Agency under the contract No. SK-AT-2015-0019. Corresponding author was supported by Fondecyt Proyecto Regular N 1151441 and WTZ Project SK 09/2016. Jozef Kiseľák was partially supported by grant VEGA MŠ SR 1/0344/14.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Milan Stehlík .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 2017 Springer International Publishing AG

About this paper

Cite this paper

Stehlík, M., Kiseľák, J. (2017). On Stochastic Representation of Blow-Ups for Distributed Parameter Systems. In: Dimov, I., Faragó, I., Vulkov, L. (eds) Numerical Analysis and Its Applications. NAA 2016. Lecture Notes in Computer Science(), vol 10187. Springer, Cham.

Download citation

  • DOI:

  • Published:

  • Publisher Name: Springer, Cham

  • Print ISBN: 978-3-319-57098-3

  • Online ISBN: 978-3-319-57099-0

  • eBook Packages: Computer ScienceComputer Science (R0)